On the Construction of Certain Hadamard Designs.
Mathematische Zeitschrift, Tome 119 (1971), pp. 41-59
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171473,
author = {Marion E. Kimberley},
title = {On the {Construction} of {Certain} {Hadamard} {Designs.}},
journal = {Mathematische Zeitschrift},
pages = {41--59},
year = {1971},
volume = {119},
zbl = {0196.02501},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171473/}
}
Marion E. Kimberley. On the Construction of Certain Hadamard Designs.. Mathematische Zeitschrift, Tome 119 (1971), pp. 41-59. http://geodesic.mathdoc.fr/item/MZ_1971__119_171473/